Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 33, NWS Brownsville, TX

September 7, 2010Cameron County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Sep 7, 2010, 12:45 AM CDT for Cameron County, Kenedy County, Willacy County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2010, 12:45 AM CDT (05:45 UTC)
Expired
Sep 7, 2010, 3:45 AM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 56 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 5.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

491 
WGUS54 KBRO 070545
FFWBRO
TXC061-261-489-070845-
/O.NEW.KBRO.FF.W.0033.100907T0545Z-100907T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1245 AM CDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WILLACY COUNTY IN DEEP SOUTH TEXAS.
  NORTHERN CAMERON COUNTY IN DEEP SOUTH TEXAS.
  SOUTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS.

  LOCATIONS AFFECTED INCLUDE...
  HARLINGEN VALLEY AIRPORT.
  HARLINGEN.
  LASARA.
  PORT MANSFIELD.
  RAYMONDVILLE.

* UNTIL 345 AM CDT

* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  INDICATED TORRENTIAL RAIN OF THREE INCHES PER HOUR FROM SPIRAL
  RAIN BANDS OF HEAVY RAINSHOWERS ASSOCIATED WITH TROPICAL STORM
  HERMINE FROM 21 MILES EAST OF HARLINGEN VALLEY AIRPORT TO 10 MILES 
  NORTHWEST OF HARLINGEN VALLEY AIRPORT...MOVING NORTH AT 15 MPH.

* RAINSHOWERS WITH TORRENTIAL RAIN WILL BE NEAR...
  BUENA VISTA...LA LEONA.
  SEBASTIAN.
  SANTA MONICA...ARROYO CITY.
  PORFIRIO...LYFORD.
  WILLAMAR.
  YTURRIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH...BY FOOT OR BY AUTOMOBILE.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL ARROYOS AND STREAMS...
AND SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE
INUNDATED. MOVE TO HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.

FLOODING IS IMMINENT OR OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU
ARE RELATIVE TO STREAMS...RIVERS...OR ARROYOS. IF IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

&&

LAT...LON 2620 9787 2660 9797 2661 9796 2660 9731
      2654 9729 2653 9729 2660 9734 2656 9742
      2655 9743 2654 9743 2651 9726 2642 9742
      2643 9726 2634 9735 2633 9721 2627 9736
      2629 9721 2623 9734 2628 9721 2617 9718

$$

CASTILLO
1 follow-up statement
755 
WGUS74 KBRO 070745
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
245 AM CDT TUE SEP 7 2010

TXC061-261-489-070845-
/O.CON.KBRO.FF.W.0033.000000T0000Z-100907T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLACY-CAMERON-KENEDY-
245 AM CDT TUE SEP 7 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN KENEDY...
NORTHERN CAMERON AND WILLACY COUNTIES UNTIL 345 AM CDT...

LOCATIONS AFFECTED INCLUDE...
  HARLINGEN VALLEY AIRPORT.
  LASARA.
  PORT MANSFIELD.
  RAYMONDVILLE.

AT 156 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLOODING ON AT 
LEAST 10 STREETS IN THE RAYMONDVILLE AREA.

AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAINFALL RATES OF THREE INCHES PER HOUR FROM SPIRAL BANDS OF HEAVY 
RAINSHOWERS ASSOCIATED WITH TROPICAL STORM HERMINE OVER THE WARNED 
AREA.

RAINSHOWERS WITH TORRENTIAL RAIN WILL ALSO AFFECT...
  SANTA MONICA...RIO HONDO.
  SEBASTIAN.
  PORFIRIO.
  LYFORD.
  WILLAMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH.

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF ARROYOS AND STREAMS...AND
SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE INUNDATED.
MOVE TO HIGHER GROUND.

FLOODING IS IMMINENT OR OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU
ARE RELATIVE TO STREAMS...RIVERS...OR ARROYOS. IF IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.

DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING
FOR SOUTH CENTRAL TEXAS.

&&


LAT...LON 2618 9719 2623 9721 2621 9787 2661 9796
      2660 9731 2655 9729 2654 9729 2659 9736
      2656 9742 2656 9743 2650 9741 2651 9727
      2650 9741 2642 9742 2636 9735 2643 9727
      2623 9734 2627 9721 2618 9718

$$

CASTILLO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 4:35 PM CDT, 8 hours 10 minutes earlier.

Area forecast discussion, Sep 6, 4:35 PM CDT, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
435 PM CDT MON SEP 6 2010

.DISCUSSION...
T.S. HERMINE ABOUT TO MAKE LANDFALL ABOUT 80 MILES TO THE SOUTH OF
BROWNSVILLE. A FEW OUTER BAND HAVE SWEPT THROUGH THIS
AFTERNOON...BUT THE MAIN RAIN SHIELD WITH THE CENTER REMAIN
CLOSELY PACKED TOWARD THE CENTER. WHILE WOBBLES HAVE BEEN NOTED IN
THE TRACK TODAY...THE MAIN TRACK CONTINUES TO THE NORTHWEST...WITH
LANDFALL OF THE CENTER IN 3 TO 5 HOURS. WINDS SHOULD BEGIN TO RAMP
UP IN KBRO AND KHRL SOON...PEAKING NEAR 50 KNOTS AROUND MIDNIGHT.
FORWARD SPEED HAS INCREASED...SO HERMINE WILL QUICKLY MOVE
NORTHWEST THROUGH THE REGION...WITH THE CURRENT FORECAST HAVING
THE CENTER NEAR HBV BY SUNRISE TOMORROW. SHOWERS AND THUNDERSTORMS
FROM THE REMAINING BANDS AND POSSIBLE SEABREEZE ARE POSSIBLE
DURING THE DAY TOMORROW. THERE SHOULD BE ENOUGH SOLAR RADIATION
TOMORROW TO ALLOW TEMPS TO INCREASE INTO THE LOW 90S. EXTENDED
FORECAST WILL TAP THE MOISTURE FROM RAINFALL TONIGHT TO CONTINUE
TO SPARK SEABREEZE SHOWERS THROUGH THE REST OF THE WEEK. DEEP
MOISTURE WILL INHIBIT SIGNIFICANT WARMING...SO TEMPS NEAR TO JUST
ABOVE NORMAL FOR THE WEEK.

&&

.AVIATION...
VCSH CONTINUE AREAWIDE...WITH LOW CLOUD DECK IN THOSE REGIONS.
OUTSIDE THOSE AREAS...CIGS ARE AOA 12KFT...BUT HIGH RAIN SHOWERS
ARE BEING PRODUCED FROM THOSE IN AREAS. MAIN RAIN SHIELD WILL
MOVE INTO THE REGION LATER THIS EVENING AND WILL CONTINUE THROUGH
SUNRISE. WINDS ARE FORECAST TO INCREASE DURING THE NEXT FEW
HOURS...WITH WINDS REACHING 30 TO 40 KNOTS AT KBRO AND 30 TO 35KTS
AT HRL. KMFE WILL BE ON THE WEST SIDE OF THE CENTER...SO WINDS
WILL BE LESSENED AT KMFE...AROUND 20 TO 25 KNOTS. TS HERMINE
SHOULD MOVE QUICKLY TO THE NORTHEAST TOMORROW MORNING...WITH
GRADUALLY IMPROVING CIGS BY NOON AT THE LATEST. SHOWER AND
THUNDERSTORM ACTIVITY WILL SPARK AGAIN DURING PEAK HEATING TUESDAY
AFTERNOON.

&&

.MARINE...
WINDS FROM TS HERMINE WILL BEGIN TO IMPACT THE MARINE AREAS
WITHIN THE NEXT COUPLE HOURS. WINDS SHOULD PEAK AT 35 KNOTS WITH
GUSTS POSSIBLY REACHING 50KTS BETWEEN 10PM AND MIDNIGHT TONIGHT.
SEAS WILL KICK UP TO 10 TO 13 FEET ACROSS THE GULF WATERS...WITH
EXTREMELY ROUGH LAGUNA WATERS. THE TS WILL MOVE QUICKLY TO THE
NORTHWEST TOMORROW MORNING...ALLOWING WINDS TO RELAX QUICKLY DOWN
TO AROUND 20 KNOTS BY NOON. SEAS WILL LOWER TO AROUND 7 FEET BY
WEDNESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  80  89  80  91 / 100  90  80  70
BROWNSVILLE          78  91  80  92 / 100  90  80  60
HARLINGEN            77  92  79  93 / 100  90  80  60
MCALLEN              77  94  77  95 / 100  90  80  60
RIO GRANDE CITY      77  94  77  97 / 100  90  80  60
SOUTH PADRE ISLAND   80  89  82  87 / 100  90  80  70

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR TXZ251-256-257.

     FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ248>257.

     HURRICANE WATCH FOR TXZ251-256-257.

     TROPICAL STORM WIND WARNING UNTIL 7 PM CDT TUESDAY FOR TXZ250-
     253>255.

GM...TROPICAL STORM WARNING FOR GMZ130-132-135-150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

64
Hazardous weather outlook, Sep 6, 5:52 AM CDT, 18 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
552 AM CDT MON SEP 6 2010

TXZ248>257-071100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
552 AM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A TROPICAL STORM WARNING IS IN EFFECT FOR COASTAL CAMERON...
COASTAL WILLACY...AND KENEDY COUNTY. A TROPICAL STORM WIND WARNING
IS IN EFFECT FOR INLAND CAMERON...INLAND WILLACY...BROOKS...
HIDALGO...JIM HOGG...STARR...AND ZAPATA COUNTY. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS BEGINNING AT 7 PM
CDT THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE TROPICAL STORM WARNING AND TROPICAL STORM WIND WARNING WILL
REMAIN IN EFFECT THROUGH AT LEAST TUESDAY. THE FLASH FLOOD WATCH
WILL REMAIN IN EFFECT UNTIL 7 PM CDT TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD REPORT ANY OBSERVATIONS OF FLASH FLOODING
TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN
BROWNSVILLE.

GMZ130-132-135-150-155-170-175-071100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
552 AM CDT MON SEP 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A TROPICAL STORM WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR THE ADJACENT
COASTAL WATERS OF DEEP SOUTH TEXAS THROUGH AT LEAST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

TOMASELLI

In the hours before

Local storm report, Sep 6, 11:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1147 PM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 PM     TROPICAL STORM   BROWNSVILLE             25.93N 97.48W
09/06/2010                   CAMERON            TX   BROADCAST MEDIA

            MEDIA RECEIVED REPORT FROM AEP THAT 3000 PLUS PEOPLE ARE
            WITHOUT POWER ACROSS BROWNSVILLE

&&

HART
Local storm report, Sep 6, 11:52 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1152 PM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     TROPICAL STORM   N HARLINGEN             26.20N 97.69W
09/06/2010                   CAMERON            TX   LAW ENFORCEMENT

            POWER OUT THROUGH PARTS OF NORTH HARLINGEN

&&

HART
Local storm report, Sep 6, 11:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1154 PM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     TROPICAL STORM   HARLINGEN               26.20N 97.69W
09/06/2010                   CAMERON            TX   ASOS

            HARLINGEN ASOS CURRENTLY SUSTAINED AT 44 MPH GUSTING TO
            53 MPH.

&&

HART
Local storm report, Sep 6, 11:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1156 PM CDT MON SEP 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     TROPICAL STORM   HARLINGEN               26.20N 97.69W
09/06/2010                   CAMERON            TX   LAW ENFORCEMENT

            POWER LINES DOWN ON NORTH WILLIAMS ROAD NEAR EXPRESSWAY
            77

&&

HART
Local storm report, Sep 7, 12:24 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1224 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     TROPICAL STORM   HARLINGEN               26.20N 97.69W
09/07/2010                   CAMERON            TX   ASOS

            WIND GUST OF 64MPH RECORDED AT HARLINGEN ASOS. CURRENTLY
            SUSTAINED AT 48 MPH

&&

HART
Local storm report, Sep 7, 12:43 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1243 AM CDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     TROPICAL STORM   HARLINGEN               26.20N 97.69W
09/07/2010                   CAMERON            TX   ASOS

            ASOS GUST TO 68 MPH AND SUSTAINED AT 54 MPH.

&&

HART

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:21 PM CDTAreal Flood AdvisoryBROCameron, Willacy54 min
Sep 6, 9:22 PM CDTFlash Flood WarningBROCameron, Willacy83 min
Sep 6, 10:01 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy119 min
Sep 6, 10:11 PM CDTAreal Flood AdvisoryBROCameron2 hr
Sep 6, 10:48 PM CDTTornado WarningBROCameron27 min
Sep 6, 10:55 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy2 hr
Sep 6, 11:10 PM CDTFlash Flood WarningBROCameron2 hr
Sep 6, 11:14 PM CDTTornado WarningBROCameron16 min
Sep 7, 12:13 AM CDTAreal Flood AdvisoryBROBrooks, Cameron, Hidalgo, Kenedy, Willacy2 hr
Sep 7, 1:18 AM CDTFlash Flood WarningBROCameron3 hr
Sep 7, 2:11 AM CDTFlash Flood WarningBROKenedy3 hr
Sep 7, 2:21 AM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy3 hr
Sep 7, 3:48 AM CDTFlash Flood WarningBROWillacy57 min
Sep 7, 4:00 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy2 hr
Sep 7, 5:20 AM CDTAreal Flood AdvisoryBROKenedy115 min
Sep 7, 10:10 AM CDTSmall Craft AdvisoryBRO35 hr

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.